Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008 (2008), Article ID 196326, 6 pages
http://dx.doi.org/10.1155/2008/196326
Research Article

Farthest Points and Subdifferential in 𝑝 -Normed Spaces

Department of Mathematics and Center of Excellence in Analysis on Algebraic structures, Ferdowsi University of Mashhad, P.O. Box 1159, Mashhad 91775, Iran

Received 25 December 2007; Revised 9 March 2008; Accepted 13 March 2008

Academic Editor: Narendra Kumar Govil

Copyright © 2008 S. Hejazian et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Rolewicz, Metric Linear Spaces, PWN-Polish Scientific, Warsaw, Poland, D. Reidel, Dordrecht, The Netherlands, 2nd edition, 1984. View at Zentralblatt MATH Β· View at MathSciNet
  2. Y. Benyamini and J. Lindenstrauss, Geometric Nonlinear Functional Analysis. Vol. 1, vol. 48 of American Mathematical Society Colloquium Publications, American Mathematical Society, Providence, RI, USA, 2000. View at Zentralblatt MATH Β· View at MathSciNet
  3. M. S. Moslehian and G. Sadeghi, β€œStability of linear mappings in quasi-Banach modules,” to appear in Mathematical Inequalities & Applications. View at Zentralblatt MATH Β· View at MathSciNet
  4. L. Schwartz, Geometry and Probability in Banach Spaces, vol. 852 of Lecture Notes in Mathematics, Springer, New York, NY, USA, 1981. View at Zentralblatt MATH Β· View at MathSciNet
  5. K.-S. Lau, β€œFarthest points in weakly compact sets,” Israel Journal of Mathematics, vol. 22, no. 2, 168 pages, 1975. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  6. A. Maaden, β€œOn the C-farthest points,” Extracta Mathematicae, vol. 16, no. 2, 211 pages, 2001. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  7. R. R. Phelps, Convex Functions, Monotone Operators and Differentiability, vol. 1364 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1989. View at Zentralblatt MATH Β· View at MathSciNet
  8. A. Niknam, β€œContinuity of the farthest point map,” Indian Journal of Pure and Applied Mathematics, vol. 18, no. 7, 630 pages, 1987. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  9. B. B. Panda and O. P. Kapoor, β€œOn farthest points of sets,” Journal of Mathematical Analysis and Applications, vol. 62, no. 2, 345 pages, 1978. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  10. M. S. Moslehian, A. Niknam, and S. Shadkam, β€œDifferentiability of distance function in p-normed spaces,” preprint. View at Zentralblatt MATH Β· View at MathSciNet
  11. N. J. Kalton, N. T. Peck, and J. W. Roberts, An F-Space Sampler, vol. 89 of London Mathematical Society Lecture Note Series, Cambridge University Press, Cambridge, UK, 1984. View at Zentralblatt MATH Β· View at MathSciNet
  12. S. Fitzpatrick, β€œMetric projections and the differentiability of distance functions,” Bulletin of the Australian Mathematical Society, vol. 22, no. 2, 291 pages, 1980. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet